Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Billings, MT

July 7, 2011Golden Valley County, Sweet Grass County, Wheatland County, Montana

NWS Billings, MT issued this severe thunderstorm warning at Jul 7, 2011, 5:47 PM MDT for Golden Valley County, Sweet Grass County, Wheatland County, Montana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 7, 2011, 5:47 PM MDT (23:47 UTC)
Expired
Jul 7, 2011, 6:45 PM MDT
In force
58 min
Issued by
NWS Billings, MT
Area
Storm-based polygon

Counties Golden Valley County, MT, Sweet Grass County, MT, Wheatland County, MT

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:16 PM MDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 7, 3:16 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
316 PM MDT THU JUL 7 2011

.SHORT TERM...VALID FOR FRI AND SAT...

UPPER LEVEL RIDGE SHIFTS EASTWARD THROUGH TONIGHT AS THE UPPER
TROF CONTINUES TO MOVE THROUGH THE PACIFIC NW. A COUPLE OF STRONG
SHORTWAVES EMBEDDED IN THE SOUTHWEST FLOW AHEAD OF THE MAIN TROF
AXIS WILL WORK WITH UPPER LEVEL DIVERGENCE...PREVIOUSLY GENERATED
OUTFLOW BOUNDARIES...TERRAIN AND AVAILABLE HEATING/LOW LEVEL
MOISTURE TO CONTINUE TO GENERATE AREAS OF CONVECTION THIS EVENING
ACROSS WESTERN/CENTRAL ZONES. EXPECT CONVECTION TO SPREAD EASTWARD
OVERNIGHT AHEAD OF SHORTWAVE ACTIVITY IN AN UNSTABLE ATMOSPHERE.

EFFECTIVE 0-6 KM BULK SHEAR GREATER THAN 30 KTS ACROSS MUCH OF THE
REGION WILL GIVE STORMS A BETTER CHANCE TO BECOME ORGANIZED.
ISOLATED SUPERCELLS ALSO POSSIBLE GIVEN MARGINAL SHEAR VALUES.
MLCAPE VALUES APPROACHING 1500 J/KG IN MANY AREAS SUPPORT SEVERE
HAIL...WHILE DCAPE VALUES UPWARDS OF 1000 J/KG ARE SUPPORTIVE
SEVERE WIND POTENTIAL. PRECIPITABLE WATER VALUES UPWARDS OF AN
INCH ACROSS MUCH OF THE AREA ALSO SUPPORT THE POTENTIAL FOR HEAVY
CONVECTIVE RAINFALL/LOCALIZED FLASH FLOODING.

UPPER TROF BUILDS INTO WESTERN PORTIONS OF THE STATE FRIDAY...WITH
COOLER AND UNSETTLED WEATHER IN WESTERN ZONES. FURTHER EAST
ANOTHER HOT DAY IS IN STORE WITH HIGHS NEAR OR ABOVE 90 DEGREES.
WILL SEE ANOTHER ROUND OF STRONG TO SEVERE STORMS IN CENTRAL AND
EASTERN ZONES AHEAD OF A PRE FRONTAL SURFACE TROF...THEN AHEAD OF
THE SURFACE COLD FRONT. SHEAR PROFILES LOOK FAVORABLE ON FRIDAY
FOR SEVERE CONVECTIVE WINDS AND FORECAST MLCAPES IN THE 750 TO
1500 J/KG LOOK FAVORABLE FOR SEVERE HAIL...ESPECIALLY DURING THE
AFTERNOON/EVENING HOURS.

SATURDAY LOOKS LIKE A MOSTLY DRY AND SOMEWHAT COOLER DAY BEHIND
THE COLD FRONT. WOULD NOT RULE OUT SOME ISOLATED
CONVECTION...ESPECIALLY OVER THE HIGHER TERRAIN WITH MLCAPE VALUES
APPROACHING 500 J/KG.

NO CHANGES TO GOING HYDROLOGIC PRODUCTS. STILL SEEING A MORE OR
LESS STEADY DRAINAGE OF THE BEARTOOTH MOUNTAINS WHICH MEANS
RIVERS WILL CONTINUE NEAR CURRENT LEVELS FOR AT LEAST ANOTHER
COUPLE OF DAYS. GAGES ALONG DRAINAGES OF THE BIG HORN MOUNTAINS
CONTINUE TO SHOW A DOWNWARD DIURNAL TREND THAT IS LEADING TO
DOWNWARD TRENDS ALONG THE TONGUE AND POWDER RIVERS DOWNSTREAM. STC/JKL

.LONG TERM...VALID FOR SUN...MON...TUE...WED...THU...

NEXT WEEK STARTS OFF WARM WITH NICE WEATHER AS AN UPPER LEVEL
RIDGE BUILDS OVER EASTERN MONTANA. A DEEP TROUGH WITH A CLOSED LOW
MOVES OVER THE WASHINGTON COAST MONDAY NIGHT...SETTING UP
SOUTHWEST FLOW OVER THE MOUNTAINS. EXPECT AFTERNOON SHOWERS OVER
THE MOUNTAINS AND FOOTHILLS MONDAY NIGHT. TUESDAY AND WEDNESDAY A
LOW LEVEL EASTERLY JET BRINGS DEWPOINTS IN THE 50S AND LOWER 60S
AND PRECIPITABLE WATER VALUES OVER AN INCH TO EASTERN MONTANA.
SOUNDINGS STILL INDICATING OVER 2000 J/KG AT SOME LOCATIONS IN
EASTERN MONTANA. WILL CONTINUE TO WATCH THIS PERIOD CLOSELY FOR
SEVERE STORM POTENTIAL...ESPECIALLY OVER EASTERN MONTANA.

EXTENDED MODELS GENERALLY AGREE WELL UP TO MID WEEK NEXT WEEK. THE
00Z RUN OF THE ECMWF CHANGED FROM THE PREVIOUS SOLUTION TO MAKE
THE UPPER LOW NEXT WEEK MUCH MORE PROGRESSIVE. ENSEMBLE GUIDANCE
ALSO INDICATES MORE UNCERTAINTY WITH THE SPEED OF THE LOW...WITH
MORE MEMBERS HOLDING IT BACK OFF THE WEST COAST THAN BEING
PROGRESSIVE. OTHERWISE THERE WERE NO SIGNIFICANT CHANGES TO MODEL
GUIDANCE IN THE EXTENDED. RNL.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WEST AND
CENTRAL REGIONS OVER THE NEXT FEW HOURS...THEN SPREAD EASTWARD
OVERNIGHT. KLVM...KBIL..KSHR...AND KMLS MAY BE IMPACTED BY THE
THUNDERSTORMS. EXPECT MVFR TO IFR CONDITIONS IN ANY THUNDERSTORM
WITH HAIL AND HEAVY RAINS POSSIBLE. THUNDERSTORMS WILL DIE DOWN
LATE TONIGHT...WITH WINDS SWITCHING TO MORE OF A WESTERLY
DIRECTION FROM KBIL WESTWARD. A COLD FRONT MOVING THROUGH THE AREA
WILL GENERATE MORE SHOWERS AND THUNDERSTORMS BY TOMORROW
AFTERNOON. STC

&&

.PRELIMINARY POINT TEMP/POPS...

    FRI     SAT     SUN     MON     TUE     WED     THU
-----------------------------------------------------------
BIL 062/089 057/086 057/083 060/088 063/093 063/092 062/089
    43/T    42/T    12/T    22/T    22/T    23/T    22/T
LVM 052/084 046/081 047/081 050/088 052/091 052/090 052/087
    53/T    22/T    12/T    23/T    32/T    23/T    22/T
HDN 060/090 057/085 055/085 059/089 062/093 061/094 062/091
    43/T    42/T    12/T    22/T    32/T    23/T    22/T
MLS 064/090 058/083 056/083 060/087 064/091 064/092 064/090
    44/T    41/B    12/T    23/T    32/T    23/T    22/T
4BQ 063/090 060/083 056/084 060/085 063/088 063/091 064/090
    44/T    42/T    12/T    23/T    32/T    23/T    22/T
BHK 061/089 059/081 055/080 057/082 061/083 061/087 062/087
    34/T    41/B    12/T    23/T    32/T    23/T    22/T
SHR 059/087 057/084 053/083 057/086 058/090 059/089 059/088
    43/T    42/T    22/T    23/T    32/T    23/T    22/T

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jul 7, 3:31 PM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
331 PM MDT THU JUL 7 2011

MTZ028>042-056>058-063>068-WYZ098-099-082145-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
331 PM MDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH LATE TONIGHT. SOME
OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. SOME
STORMS MAY ALSO PRODUCE HEAVY RAINFALL...WHICH MAY RESULT IN
LOCALIZED FLASH FLOODING.

RIVERS AND AREA STREAMS WILL REMAIN AROUND OR ABOVE FLOOD STAGE.
STREAM FLOWS WILL BE STRONGER THAN NORMAL. PAY CLOSE ATTENTION TO
RIVER LEVELS IF YOU ARE ON OR NEAR THE WATER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR FRIDAY AND FRIDAY
NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE
POTENTIAL FOR A FEW SEVERE STORMS WITH LARGE HAIL AND LOCALLY
HEAVY RAINFALL ALONG AND EAST OF A ROUNDUP TO LAUREL TO RED LODGE
LINE.

FLOODING AND HIGH WATER DUE TO SNOW MELT WILL CONTINUE AS THE
WEATHER REMAINS WARM. TAKE STEPS TO PROTECT PROPERTY AND
LIVESTOCK IF LOCATED NEAR LOCAL WATERWAYS OR IN AREAS PRONE TO
FLOODING FROM SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 7, 2:26 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
226 PM MDT THU JUL 7 2011

MTZ063-072130-
JUDITH GAP MT-
226 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEATLAND COUNTY
UNTIL 330 PM MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTH OF HARLOWTON...JUST EAST OF
JUDITH GAP. THE STORM WAS MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
JUDITH GAP AROUND 240 PM MDT.

LAT...LON 4672 10939 4654 10940 4653 10947 4664 10997
      4674 10995 4670 10982 4670 10941 4675 10937
TIME...MOT...LOC 2024Z 279DEG 11KT 4671 10985
Special weather statement, Jul 7, 2:29 PM MDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
229 PM MDT THU JUL 7 2011

MTZ034-040-041-064>068-072130-
ABSAROKA/BEARTOOTH MOUNTAINS MT-BEARTOOTH FOOTHILLS MT-CRAZY
MOUNTAINS MT-LIVINGSTON AREA MT-NORTHERN PARK MT-NORTHERN STILLWATER
MT-NORTHERN SWEET GRASS MT-PARADISE VALLEY MT-
229 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK...CENTRAL STILLWATER
AND SWEET GRASS COUNTIES UNTIL 330 PM MDT...

AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS EXTENDING EXTENDING FROM 11 MILES
SOUTHWEST OF LIVINGSTON...TO BIG TIMBER...MOVING NORTHEAST AT 20 MPH.

HEAVY RAIN IS EXPECTED WITH THIS STORM...ALONG WITH HAIL UP TO
ONE-HALF INCH IN DIAMETER...AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...BIG TIMBER...COLUMBUS...
ABSAROKEE...SPRINGDALE...MC LEOD...LIMESTONE...NYE...GREYCLIFF...
SOURDOUGH AND REED POINT.

THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 322 AND 411.

THIS INCLUDES MONTANA STATE HIGHWAY 78 BETWEEN MILE MARKERS 31 AND
47.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4536 11102 4536 11093 4552 11094 4554 11086
      4560 11085 4561 11081 4568 11081 4586 11058
      4609 10981 4612 10961 4605 10959 4604 10943
      4555 10917 4512 11105
TIME...MOT...LOC 2026Z 243DEG 33KT 4559 11050
Special weather statement, Jul 7, 2:33 PM MDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
233 PM MDT THU JUL 7 2011

WYZ098-099-072130-
NORTHEAST BIG HORN MOUNTAINS WY-SHERIDAN FOOTHILLS WY-
233 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL 330
PM MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF DAYTON...OR 14 MILES WEST OF
SHERIDAN...MOVING SOUTHEAST AT 20 MPH. ANOTHER STRONG STORM WAS 15
MILES NORTHWEST OF SHERIDAN AND WAS ALSO MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND HEAVY RAIN IS EXPECTED WITH
THESE STORMS. THE HEAVY RAIN WILL CAUSE A REDUCTION OF VISIBILITY
AND QUICK PONDING OF WATER ON ROADS MAKING TRAVEL DIFFICULT. QUICK
RISES ON SMALL STREAMS AND CREEKS ARE ALSO EXPECTED.

THIS STORM WILL BE NEAR...
BIG HORN AROUND 250 PM MDT.
SHERIDAN AND STORY AROUND 310 PM MDT.

LAT...LON 4499 10782 4499 10701 4456 10658 4455 10731
TIME...MOT...LOC 2028Z 312DEG 18KT 4471 10720
Special weather statement, Jul 7, 4:48 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
448 PM MDT THU JUL 7 2011

MTZ029-042-063-072345-
GOLDEN VALLEY MT-JUDITH GAP MT-MUSSELSHELL MT-
448 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WHEATLAND...
NORTHERN GOLDEN VALLEY AND NORTHWESTERN MUSSELSHELL COUNTIES UNTIL
545 PM MDT...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 27 MILES NORTH OF RYEGATE...OR 33 MILES NORTHEAST
OF HARLOWTON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN. THE HEAVY RAIN WILL CAUSE A REDUCTION OF VISIBILITY
AND QUICK PONDING OF WATER ON ROADS MAKING TRAVEL DIFFICULT. QUICK
RISES ON SMALL STREAMS AND CREEKS ARE ALSO EXPECTED.

THIS STORM WILL BE NEAR...
  RURAL NORTHERN GOLDEN VALLEY COUNTY...
  RURAL NORTHWESTERN MUSSELSHELL COUNTY...

LAT...LON 4676 10926 4676 10882 4655 10878 4657 10942
      4670 10942 4671 10940 4675 10940 4676 10938
      4676 10927
TIME...MOT...LOC 2247Z 272DEG 12KT 4669 10926
Special weather statement, Jul 7, 5:13 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
513 PM MDT THU JUL 7 2011

MTZ034-039-041-056-065>067-080015-
ABSAROKA/BEARTOOTH MOUNTAINS MT-BEARTOOTH FOOTHILLS MT-EASTERN CARBON
MT-LIVINGSTON AREA MT-NORTHERN STILLWATER MT-NORTHERN SWEET GRASS
MT-RED LODGE FOOTHILLS MT-
513 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARBON...CENTRAL
PARK...SOUTHERN STILLWATER AND SOUTHERN SWEET GRASS COUNTIES UNTIL
615 PM MDT...

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES WEST OF ABSAROKEE...OR 21 MILES
SOUTHEAST OF BIG TIMBER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...COLUMBUS...ABSAROKEE...DEAN...
REED POINT...FISHTAIL...ROSCOE...LUTHER...COONEY RESERVOIR ST PARK...
ROBERTS AND FOX.

THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 348 AND 416.

THIS INCLUDES MONTANA STATE HIGHWAY 78 BETWEEN MILE MARKERS 11 AND 9.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4584 10911 4523 10909 4523 10989 4535 11031
      4569 11040
TIME...MOT...LOC 2313Z 272DEG 18KT 4557 10972
Special weather statement, Jul 7, 5:23 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
523 PM MDT THU JUL 7 2011

MTZ028-041-042-080015-
GOLDEN VALLEY MT-NORTHERN SWEET GRASS MT-SOUTHERN WHEATLAND MT-
523 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEATLAND...
SOUTHWESTERN GOLDEN VALLEY AND NORTHEASTERN SWEET GRASS COUNTIES
UNTIL 615 PM MDT...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF HARLOWTON...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN. THE HEAVY RAIN WILL CAUSE A REDUCTION OF VISIBILITY
AND QUICK PONDING OF WATER ON ROADS MAKING TRAVEL DIFFICULT. QUICK
RISES ON SMALL STREAMS AND CREEKS ARE ALSO EXPECTED.

THIS STORM WILL BE NEAR...
HARLOWTON AROUND 530 PM MDT.
SHAWMUT AROUND 600 PM MDT.
HEDGESVILLE AROUND 610 PM MDT.

LAT...LON 4604 10943 4604 11004 4645 11001 4654 10932
TIME...MOT...LOC 2322Z 243DEG 18KT 4627 10976

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:04 PM MDTSpecial Weather StatementBYZSweet Grass56 min
Jul 6, 6:08 PM MDTSevere Thunderstorm WarningBYZPark57 min
Jul 6, 6:29 PM MDTSevere Thunderstorm WarningBYZSweet Grass26 min
Jul 6, 6:33 PM MDTSevere Thunderstorm WarningBYZBig Horn, Carbon57 min
Jul 6, 6:46 PM MDTSevere Thunderstorm WarningBYZStillwater, Yellowstone59 min
Jul 6, 6:52 PM MDTFlash Flood WarningBYZBig Horn, Carbon115 min
Jul 6, 7:15 PM MDTSevere Thunderstorm WarningBYZYellowstone60 min
Jul 6, 7:36 PM MDTSpecial Weather StatementBYZCarter54 min
Jul 6, 7:49 PM MDTSpecial Weather StatementBYZPowder River56 min
Jul 6, 8:03 PM MDTFlash Flood WarningBYZYellowstone98 min
Jul 7, 3:54 AM MDTSpecial Weather StatementBYZCarter66 min
Jul 7, 2:26 PM MDTSpecial Weather StatementBYZWheatland64 min
Jul 7, 2:29 PM MDTSpecial Weather StatementBYZPark, Stillwater, Sweet Grass61 min
Jul 7, 3:08 PM MDTFlash Flood WarningBYZWheatland3 hr
Jul 7, 4:48 PM MDTSpecial Weather StatementBYZGolden Valley57 min
Jul 7, 5:13 PM MDTSpecial Weather StatementBYZStillwater62 min
Jul 7, 5:23 PM MDTSpecial Weather StatementBYZWheatland52 min
Jul 6, 9:24 PM MDTSpecial Weather StatementBYZSheridan66 min
Jul 7, 2:33 PM MDTSpecial Weather StatementBYZSheridan57 min

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.